MAUDE Adverse Event Report: ICU MEDICAL, INC. JELCO HYPODERMIC NEEDLE-PRO NEEDLES; NEEDLE, HYPODERMIC, SINGLE LUMEN

ICU MEDICAL, INC. JELCO HYPODERMIC NEEDLE-PRO NEEDLES; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number 4291
Medical Device Problem Codes Detachment of Device or Device Component (2907); Separation Problem (4043)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that on removing the needle from the patient the needle came away from the safety mechanism remaining in the patient.There was patient involvement, but no patient harm reported.Photos are attached.
 
Additional Manufacturer Narrative
H6.Codes: updated.No product was received for investigation.One (1) photo was provided, but the complaint cannot be confirmed from the photo.The reported complaint could not be verified and/or confirmed without the return of the failed product.If the product is returned the manufacturer will re-open the complaint for further device analysis.

Brand Name
JELCO HYPODERMIC NEEDLE-PRO NEEDLES
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
ICU MEDICAL, INC.
10 bowman dr
keene NH 03431
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key23832416
Report Number3012307300-2025-13596
Device Sequence Number9030681
Product Code FMI
UDI-Device Identifier20351688046816
UDI-Public(01)20351688046816(17)271024(10)4342318
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K923127
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number4291
Device Lot Number4342318
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/27/2025
Supplement Date Received by Manufacturer01/28/2026
Initial Report FDA Received Date12/17/2025
Supplement Report FDA Received Date02/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/04/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown